# SDR USAA010976

- Difficulty date: August 6, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH 1 INCH DIAMETER CUTOUT, PREVIOUSLY INSTALLED REPAIR, STATION 750 AND S25L.  DOUBLER REMOVED, INSTALLED NEW DOUBLER WITH RETAINED OLD FILLER PER SRM 53-00-01 FIG 203 AND EA 85084.  (M)
